# SDR AWXA200700565

- Difficulty date: April 16, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577472
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - CRACKED FUSELAGE SKIN, BS 930, S24L.  REPAIRED FUSELAGE FUSELAGE SKIN, BS 930, S24L IAW B737-300 SRM 53-00-01-2R30, FIGURE 201.
